# SDR DL76L953901

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inop
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS AFT CABIN LT SIDE INOP.  REPLACED POWER SUPPLY M9010 AND REPOSITIONED TRACK, CHECKS OK.
